I got my first and last deposit shot in September 2014 and my last period was November 2014 and it is now March 2016 and I haven't got my period since. But I have really light pink blood coming out of me. So is this my period? This is the fifth day and it is not heaving it is a light bleeding. Please help?
Very common after coming off Depo Provera. If you want to speed up the process of rebalancing your hormones naturally, you can use a natural product called Agnus Castus (Vitex, in USA). I use the A. Vogel brand. Love the quality of it.
YOU CAN'T USE IT IF YOU ARE USING HORMONAL CONTRACEPTION, as one works to create an imbalance in your hormones, so that you do not become pregnant, & the other tries to balance them, & so they could work against each other & you could become pregnant.
The brand I use is 20 drops twice daily in a little water (it's a liquid/tincture). It got my periods back to regular in a couple of months, & helped lots with PMS. Stick at the same dose for a good few months, even if you notice a difference, & then you can drop it down to once a day, & see if you are ok.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I started my period, and its brown blood which I've been told is normal but I've been
Posted 13 Mar 2014 • 1 answer
Posted 18 Sep 2014 • 2 answers
Posted 14 Oct 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Posted 4 Oct 2017 • 1 answer